# SDR SWAA2021031549453

- Difficulty date: February 16, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E FAIRING CRACKED @ RIB # 3 MKD DOT 60-040 / REMOVED AND REPLACED L/H HORIZONTAL STAB LEADING EDGE FAIRING RIB #3 AS PER B737 700 SRM 51-40-02-0G-0
